# SDR SWAA2021020240670

- Difficulty date: January 9, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A3230
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHEAR TIE AT AFT CARGO BAY BS747 RBL8 WL150. / SHEAR TIE AT BS 747; RBL8; WL150. MATERIAL LOSS MORE THAN 50%. FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1. LOCATED; DRILLED AND INSTALLED NEW SHEAR TIE ITEM: HFAB53-ST-012. PO# 812597/1 AND PO# 812598/1 IAW SRM 51-40-05; SRM 51-40-02. DWG # 146A3230 AND DWG # 146A1260.
